# SDR RRXA96041

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Xmitt
- Part number: 41800141
- Condition: Failed
- Location: Nr 4 Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

OBBI - DF8 - PRECAUTIONARY SHUTDOWN OF NR 4 ENGINE DUE TO LOW OIL PRESS READING BELOW 36 PSI (QTY AND TEMP OK).  REMOVED AND REPLACED NR 4 ENGINE OIL PRESS X-MITTER PER MM CHAPTER 79.  PERFORMED NR 4 ENGINE RUN PER EWWA ENGINE RUNUP MANUAL, NR 4 ENGINE OIL PRESS, OPS CHECKED NORMAL ON GROUND RUN.  (M)
